# SDR SWAA950154

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND A 3 INCH CRACK IN LEFT FUSELAGE SKIN JUST AFT OF FILLET FAIRING AT BS 767.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
